Started FIN 1 year ago. Started to get watery semen straight away. Was told this would fix itself but it’s been like that for the whole year. (I take 0.5mg per day btw). I also started to get painful ejaculation. This would hurt more the longer I went without sex or masturbation. Everyone here told me that there was no way this could be FIN and that it was just coincidence. I went to Doctors and all sorts of stuff, and ruled out infections etc and then from reading, there was the possibility of some sort of prostatis which was concerning as from reading the prostate sub, that can be really hard to treat!
I eventually decided to stop taking FIN a few weeks back and the pain has now gone! It definitely was the fin. Watery semen still remains. I’m glad that that’s what it was, though. I now need to decide whether to hop back on fin. I can live with the painful ejaculation as long as I don’t go too long without ‘release’ (that’s when it REALLY hurts!) and now that I know that it’s nothing long term or serious and that I can stop it by stopping the drug, there is less worry. Tempted to hold off too so see whether the watery semen ever fixes itself!!
Stopping finasteride often solves side effect within a month or so. You might want to see your family doctor who can refer you to a urologist to find out if you have some problem.